# SDR 371PA0014

- Difficulty date: December 16, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,011 hours, 25,338 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Plug
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

Out of 21000, Hyd. electric pump A overheat light came on.  Found case drain overheat switch plug dirty, cleaned plug, reconnected, A system electric pump ops chks good per MM 29-15-22.
